Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 2313768, 13 pages
https://doi.org/10.1155/2017/2313768
Research Article

Characteristic Analysis of Fractional-Order 4D Hyperchaotic Memristive Circuit

1School of Physics and Electronics, Central South University, Changsha 410083, China
2School of Information Science and Engineering, Dalian Polytechnic University, Dalian 116034, China

Correspondence should be addressed to Kehui Sun; nc.ude.usc@iuhek

Received 6 March 2017; Accepted 28 May 2017; Published 10 July 2017

Academic Editor: Alessandro Lo Schiavo

Copyright © 2017 Jun Mou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun Mou, Kehui Sun, Huihai Wang, and Jingya Ruan, “Characteristic Analysis of Fractional-Order 4D Hyperchaotic Memristive Circuit,” Mathematical Problems in Engineering, vol. 2017, Article ID 2313768, 13 pages, 2017. https://doi.org/10.1155/2017/2313768.